# SDR SWAA2021051308183

- Difficulty date: August 13, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WAFFLE PLATE CRACKED I/B OF #3 FLAP TRACK / REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02.
